# SDR 2012FA0000005

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: General aviation
- Aircraft: N767CM
- Make and model: Beech A36
- Aircraft serial: E2723
- Engine: Cont IO550R
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Condition: Broken
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILS TO START, PROP WAS LOCKED SOLID.  STARTER ADAPTER REMOVED TO FIND 2 GEAR TEETH MISSING.  EMERGENCY AD 2011-25-51 SEEMS TO BE RELEVANT TO THIS FAILURE BUT DOES NOT COVER THIS ENGINE TYPE AND STARTER PN.  UNABLE TO ASCERTAIN ENGINE HOURS, BUT BELIEVE THEM TO BE IN THE REGION OF 100-200 HOURS.
